# SDR QMLDML0372

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: General aviation
- Aircraft: N330SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7216
- Aircraft time: 12,863 hours, 55,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF THE ACFT FOUND A HOLE IN THE BELLY OF THE ACFT CENTERLINE JUST FORWARD OF THE REAR CROSSTUBE AREA.  HOLE IS 18MM IN DIAMETER.
